# SDR ABXA050260

- Difficulty date: October 10, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N962AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47768
- Aircraft time: 39,888 hours, 42,220 cycles
- Engine: Pwa JT8D1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 99234343
- Condition: Corroded
- Location: Bs 579
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BULGED AT STA 579, LONERON 30, EVIDENCE OF CORROSION INTERNAL. REMOVED INTERNAL CORRODED DOUBLER / INSTALLED NEW DOUBLER IAW SRM.
